# SDR AALA20130211003

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 786 hours, 322 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Grounded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROWS 8 TO 12 INOPERATIVE.  FOUND ROW 8 HAD ONE WIRE FOR LIGHT GOUNDING OUT ON SEAT FRAME.  REPLACED BATTERY PACK AND ROW 8 LIGHT SOCKET ASSEMBLY.  OPS CHECK NORMAL.
